American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 190 found      Go to page: 1 2 3 4 5 6 > >>

[61] Lajos Pukánszky. Characters of Connected Lie Groups. Math. Surveys Monogr. 71 (1999) MR MR1707323.
Book volume table of contents   

[62] Lajos Pukánszky. Existence of characters. Math. Surveys Monogr. 71 (1999) 55-99.
Book volume table of contents   
View Article: PDF

[63] Lajos Pukánszky. Unitary representations of locally algebraic groups. Math. Surveys Monogr. 71 (1999) 1-29.
Book volume table of contents   
View Article: PDF

[64] Lajos Pukánszky. Representations of elementary groups. Math. Surveys Monogr. 71 (1999) 31-53.
Book volume table of contents   
View Article: PDF

[65] Lajos Pukánszky. Generalized Kirillov theory. Math. Surveys Monogr. 71 (1999) 101-126.
Book volume table of contents   
View Article: PDF

[66] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Rebecca A. Herb. Discrete series characters and two-structures. Trans. Amer. Math. Soc. 350 (1998) 3341-3369. MR 1422607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Chen-bo Zhu and Jing-Song Huang. On certain small representations of indefinite orthogonal groups. Represent. Theory 1 (1997) 190-206. MR 1457244.
Abstract, references, and article information   
View Article: PDF

[69] L. Barchini. Boundary value maps, Szegö maps and intertwining operators. Trans. Amer. Math. Soc. 349 (1997) 1877-1900. MR 1401761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jodie D. Novak. Parametrizing maximal compact subvarieties . Proc. Amer. Math. Soc. 124 (1996) 969-975. MR 1301042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Eric Y. Leung and Tuong Ton-That. On a multiplicity formula of weights of representations of ${\rm SO}\sp *(2n)$ and reciprocity theorems for symplectic groups . Proc. Amer. Math. Soc. 123 (1995) 1281-1288. MR 1227520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Esther Galina and Jorge Vargas. Eigenvalues and eigenspaces for the twisted Dirac operator over ${\rm SU}(N,1)$ and ${\rm Spin}(2N,1)$ . Trans. Amer. Math. Soc. 345 (1994) 97-113. MR 1189792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jen-Tseh Chang. Remarks on localization and standard modules: the duality theorem on a generalized flag variety . Proc. Amer. Math. Soc. 117 (1993) 585-591. MR 1145942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Jian-Shu Li. On the discrete series of generalized Stiefel manifolds . Trans. Amer. Math. Soc. 340 (1993) 753-766. MR 1127156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jen-Tseh Chang. Characteristic cycles of holomorphic discrete series . Trans. Amer. Math. Soc. 334 (1992) 213-227. MR 1087052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] M. Burger, J.-S. Li and P. Sarnak. Ramanujan duals and automorphic spectrum . Bull. Amer. Math. Soc. 26 (1992) 253-257. MR 1118700.
Abstract, references, and article information   
View Article: PDF

[77] Toshiyuki Kobayashi. Singular unitary representations and discrete series for indefinite Stiefel manifolds ${\rm U}(p,q;{\bf F})/{\rm U}(p-m,q;{\bf F})$. Memoirs of the AMS 95 (1992) MR 1098380.
Book volume table of contents   

[78] Humberto Prado. Reflection positivity for unitary representations of Lie groups . Proc. Amer. Math. Soc. 114 (1992) 723-731. MR 1072089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Wojciech Lisiecki. A classification of coherent state representations of unimodular Lie groups. Bull. Amer. Math. Soc. 25 (1991) 37-43. MR 1080614.
Abstract, references, and article information   
View Article: PDF

[80] Olivier Debarre and Tuong Ton-That. Representations of ${\rm SO}(k,{\bf C})$ on harmonic polynomials on a null cone . Proc. Amer. Math. Soc. 112 (1991) 31-44. MR 1033957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Christopher Bishop and Tim Steger. Three rigidity criteria for ${\text{PSL}}\left( {2,{\mathbf{R}}} \right)$. Bull. Amer. Math. Soc. 24 (1991) 117-123. MR 1065010.
Abstract, references, and article information   
View Article: PDF

[82] R. C. Fabec. Homogeneous distributions on the Heisenberg group and representations of ${\rm SU}(2,1)$ . Trans. Amer. Math. Soc. 328 (1991) 351-391. MR 1043858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] M. Scott Osborne and Garth Warner. The Selberg trace formula. VIII.\ Contribution from the continuous spectrum . Trans. Amer. Math. Soc. 324 (1991) 623-653. MR 1028763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Henrik Stetkær. Ultra-irreducibility of induced representations of semidirect products . Trans. Amer. Math. Soc. 324 (1991) 543-554. MR 974525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] A. F. M. ter Elst. On infinitely differentiable and Gevrey vectors for representation . Proc. Amer. Math. Soc. 112 (1991) 795-802. MR 1045134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Lisa A. Mantini. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$ . Trans. Amer. Math. Soc. 323 (1991) 583-603. MR 1020992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] P. Deligne. Groupe de Heisenberg et r\'ealit\'e . J. Amer. Math. Soc. 4 (1991) 197-206. MR 1086965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Shek-Tung Wong. The meromorphic continuation and functional equations of cuspidal Eisenstein series for maximal cuspidal groups. Memoirs of the AMS 83 (1990) MR 1008186.
Book volume table of contents   

[89] Stephen Doty. Filtrations of rational representations of reductive groups of semisimple rank $1$ . Proc. Amer. Math. Soc. 109 (1990) 9-22. MR 1000153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Siddhartha Sahi. A simple construction of Stein's complementary series representations . Proc. Amer. Math. Soc. 108 (1990) 257-266. MR 984813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 190 found      Go to page: 1 2 3 4 5 6 > >>